2 STABLE MRAC ALGORITHMS FOR LINEAR DISCRETE-TIME MULTIVARIABLE PLANTS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 233
  • Download : 0
Publisher
TAYLOR FRANCIS LTD
Issue Date
1988-09
Language
English
Article Type
Article
Citation

INTERNATIONAL JOURNAL OF CONTROL, v.48, no.3, pp.1043 - 1056

ISSN
0020-7179
URI
http://hdl.handle.net/10203/59614
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0